MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926012270
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Chest Pain (1776); Thrombosis (2100)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-00981 and 2134265-2018-00876.It was reported that stent thrombosis and chest pain occurred.The patient presented with an acute st elevated myocardial infarction and received bivalirudin therapy (blood thinner).Target lesion #1 was located in the circumflex artery.Following predilation using a 2.50 mm x 20 mm emerge balloon, a 2.50 x 24 mm synergy ii stent was successfully deployed.Target lesion #2 was located in the left anterior descending (lad) artery.Predilation was performed with a 2.50 mm x 15 mm emerge balloon.A 2.75 x 12 mm synergy ii stent system deployed in the lad and a 2.75 x 20 mm synergy ii everolimus stent was deployed in the distal lad.The procedure was completed and the patient was then transferred from cath lab however, the patient started having chest pain.The patient was brought back to the cath lab and it was noted that a focal clot was present in both the mid circumflex and mid lad.A 2.50 mm x 15 mm emerge balloon was used to dilate the clot present inside the synergy stents.No further patient complications were reported and the patient's status was fine.The patient was discharged from the hospital four days later.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7268012
Report Number2134265-2018-00947
Device Sequence Number1372621
Product Code NIQ
UDI-Device Identifier08714729840046
UDI-Public08714729840046
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2018
Device Model NumberH7493926012270
Device Catalogue Number39260-1227
Device Lot Number0020705090
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR